# SDR SWIA201440534

- Difficulty date: December 8, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Bs 953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PSU DUCT RISER AF BS 953 HAS A BROKEN DUCT ON THE AFT SIDE.  : REPAIR COMPLETE IAW EA.
